Alert archive / Massachusetts / Flash Flood Warnings in 2011

Flash Flood Warning 14, NWS Albany, NY

June 1, 2011Berkshire County, Massachusetts

NWS Albany, NY issued this flash flood warning at Jun 1, 2011, 3:47 PM EDT for Berkshire County, Massachusetts. It was in force for 81 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 1, 2011, 3:47 PM EDT (19:47 UTC)
Expired
Jun 1, 2011, 5:08 PM EDT
In force
81 min
Issued by
NWS Albany, NY
Area
Storm-based polygon
Flood severity
None

County Berkshire County, MA

The radar

The Albany radar (KENX), 82 km from the middle of the area, began a volume at 19:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 7.8 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2011-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2410 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2011-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 159 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2410 J/kg
Mixed-layer CIN
-130 J/kg
Mixed-layer LCL
836 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
159 m²/s²
0-3 km storm-relative helicity
189 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

867 
WGUS51 KALY 011947
FFWALY
MAC003-020145-
/O.NEW.KALY.FF.W.0014.110601T1947Z-110602T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBANY NY
347 PM EDT WED JUN 1 2011

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL BERKSHIRE COUNTY IN WESTERN MASSACHUSETTS...
  THIS INCLUDES THE CITY OF PITTSFIELD...

* UNTIL 945 PM EDT

* AT 343 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  UP TO 2 TO 3 INCHES OF RAIN HAD ALREADY FALLEN FROM THUNDERSTORMS
  OVER THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LENOX AND 
  HINSDALE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN THE 
WARNED AREA THROUGH 430 PM.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

PLEASE REPORT FLOODING TO THE NATIONAL WEATHER SERVICE BY EMAIL AT
ALB.STORMREPORT@NOAA.GOV.

&&

LAT...LON 4239 7300 4238 7302 4238 7306 4233 7306
      4231 7300 4226 7343 4247 7335 4256 7298

$$

GJM/ELH
1 follow-up statement
407 
WGUS71 KALY 012108
FFSALY

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
508 PM EDT WED JUN 1 2011

MAC003-012115-
/O.CAN.KALY.FF.W.0014.000000T0000Z-110602T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BERKSHIRE MA-
508 PM EDT WED JUN 1 2011

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR CENTRAL BERKSHIRE
COUNTY...

THUNDERSTORMS PRODUCING TORRENTIAL RAIN HAVE MOVED OUT OF BERKSHIRE 
COUNTY. 

PLEASE REPORT FLOODING TO THE NATIONAL WEATHER SERVICE BY EMAIL AT
ALB.STORMREPORT@NOAA.GOV.

LAT...LON 4239 7300 4238 7302 4238 7306 4233 7306
      4231 7300 4226 7343 4247 7335 4256 7298

$$

GJM

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this flash flood warning went out at Jun 1, 3:42 PM EDT, 5 minutes earlier.

Area forecast discussion, Jun 1, 3:42 PM EDT, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
342 PM EDT WED JUN 1 2011

.SYNOPSIS...
A COLD FRONT WILL CONTINUE TO MOVE EASTWARD ACROSS THE REGION THIS
AFTERNOON ACCOMPANIED BY SCATTERED THUNDERSTORMS. WITH THE PASSAGE
OF THE FRONT...A MUCH COOLER AIRMASS WILL BE USHERED IN FOR THE END
OF THE WEEK. HIGH TEMPERATURES THURSDAY WILL BE AROUND 25 DEGREES
COLDER THAN TODAY'S...WITH SEASONABLE TEMPERATURES EXPECTED FOR
FRIDAY.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
SEVERE THUNDERSTORM WATCH #410 REMAINS IN EFFECT UNTIL 5 PM. THE
FOLLOWING COUNTIES HAVE BEEN DROPPED FROM THE WATCH
HERKIMER...HAMILTON...WARREN...FULTON AND MONTGOMERY COUNTIES.

SEVERE THUNDERSTORMS HAVE BEEN MOVING ACROSS AREA TODAY. MAINLY
LARGE HAIL HAS BEEN REPORTED. THE LARGEST HAIL REPORTED WAS THE
SIZE OF BASEBALLS IN SHAFTSBURY IN BENNINGTON COUNTY VERMONT AT
307 PM. PLEASE REFER TO OUR PRELIMINARY LOCAL STORM REPORT
PRODUCT (LSR). A SUMMARY LSR WILL BE ISSUED THIS EVENING.

THE 16Z ALBANY SOUNDING INDICATED...
SURFACE CAPE OF 3452 J/KG.
MID-LEVEL LAPSE RATE OF 7.0 C/KM.
FREEZING LEVEL OF 13634 FEET.
WET-BULB ZERO HEIGHT OF 10500 FEET.

STORM ECHO TOPS HAVE BEEN OF OVER 50,000 FEET TODAY.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH FRIDAY NIGHT/...
WITH THE PASSAGE OF THE COLD FRONT A MUCH COOLER AIRMASS WILL BE
USHERED IN. TEMPERATURES THURSDAY WILL BE AROUND 25 DEGREES
COLDER THAN TODAY. IT WILL FEEL EVEN COLDER AS WEST TO NORTHWEST WINDS
WILL BE RATHER STRONG AND GUSTY.

THERE WILL BE THE POSSIBILITY FOR FROST ACROSS A PORTION OF THE
ADIRONDACKS AS TEMPERATURES ARE EXPECTED TO DROP INTO THE MID TO
UPPER 30S.

TEMPERATURES WILL MODERATE TOWARD SEASONABLE LEVELS FOR FRIDAY AS
RIDGING BUILDS IN.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
HPC GUIDANCE.  THE PERIOD WILL BE MARKED BY SEASONABLE TEMPERATURES
AND NO MAJOR STORMINESS.  LABRADOR TO MID-ATLANTIC HIGH PRESSURE
WILL RELUCTANTLY GIVE WAY TO A WEAK WARM FRONT ON SUNDAY.  THIS
MOISTURE-STARVED SYSTEM WILL PROVIDE ONLY SLGT CHC POPS THROUGHOUT
THE REGION FOR THE LATTER PART OF THE WEEKEND.  ANOTHER WEAK HIGH
FOLLOWED BY ANOTHER WEAK COLD FRONT WILL KEEP SLGT CHC POPS GOING
THROUGH TUESDAY...WITH A BETTER CHANCE FOR SHOWERS TUESDAY NIGHT.
THEN HIGH PRESSURE MOVES IN ONCE MORE.

DIURNAL TEMPERATURE TRENDS ARE EXPECTED TO SHOW LITTLE CHANGE
THROUGH THE PERIOD...WITH DAYTIME HIGHS MAINLY IN THE UPPER 60S AND
THE 70S.  A COUPLE OF 80 DEGREE READINGS MAY POP UP ACROSS THE LOWER
MID HUDSON VALLEY ON SUNDAY.  OVERNIGHT LOWS WILL BE IN THE UPPER
40S AND 50S.

&&

.AVIATION /20Z WEDNESDAY THROUGH MONDAY/...
A COLD FRONT IS MOVING EAST ACROSS THE REGION. TEMPERATURES BACK
ACROSS WESTERN NEW YORK HAVE DROPPED INTO THE 70S IN THE WAKE OF
THE BOUNDARY. STRONG TO SEVERE STORMS ARE OCCURRING ACROSS THE
FORECAST AREA AT THIS TIME AND WILL CONTINUE THIS AFTERNOON.
STORMS HAVE MISSED THE TAF SITES SO FAR. THE CONVECTION THREAT FOR
KGFL APPEARS TO BE OVER WITH KALB CONTINUING FOR ANOTHER HOUR OR
TWO. HAVE ADDRESSED THREAT AT KPOU WITH CB IN TAF. ONCE BOUNDARY
PASSES A MUCH COOLER AIRMASS WILL BE USHERED IN ON WEST-NORTHWEST
WINDS.

BREEZY AND GUSTY SOUTH-SOUTHWESTERLY WINDS WILL SHIFT TO THE WEST-
NORTHWEST WITH THE FRONTAL PASSAGE. WESTERLY WINDS WILL BE GUSTY
INTO THIS EVENING THEN SHOULD WEAKEN FOR THE OVERNIGHT AND BECOME
BRISK AND GUSTY THURSDAY MORNING.

OUTLOOK...
THU...VFR...WINDY.
FRI-SAT...VFR...NO SIG WX.
SUN-MON...VFR. SLIGHT CHC -SHRA/-TSRA.

&&

.FIRE WEATHER...
A COLD FRONT WILL CONTINUE TO MOVE EASTWARD ACROSS THE REGION THIS
AFTERNOON ACCOMPANIED BY SCATTERED THUNDERSTORMS. WITH THE PASSAGE
OF THE FRONT...A MUCH COOLER AIRMASS WILL BE USHERED IN FOR THE END
OF THE WEEK. HIGH TEMPERATURES THURSDAY WILL BE AROUND 25 DEGREES
COLDER THAN TODAY'S...WITH SEASONABLE TEMPERATURES EXPECTED FOR
FRIDAY.

WEST TO NORTHWEST WILL BE RATHER STRONG GUSTY THURSDAY WITH GUSTS UP
TO AROUND 35 MPH. THE WINDS WILL DIMINISH THURSDAY EVENING.

RELATIVE HUMIDITIES WILL RECOVER TO 70 TO 96 PERCENT TONIGHT.
MINIMUMS THURSDAY ARE EXPECTED TO BE FROM 35 TO 45 PERCENT WITH
HIGHER VALUES OF 45 TO 55 PERCENT ACROSS THE SOUTHERN ADIRONDACKS
AND SOUTHERN GREEN MOUNTAINS. A RECOVER TO 80 TO 100 PERCENT IS
EXPECTED THURSDAY NIGHT.

&&

.HYDROLOGY...
ONLY SOME MINOR URBAN FLOODING HAS BEEN REPORTED IN THE CITY OF
PITTSFIELD. RAINFALL ESTIMATES FROM THE RADAR ARE CONTAMINATED WITH
HAIL. LARGE HAIL HAS BEEN REPORTED WITH NUMEROUS STORMS.

A COLD FRONT WILL CONTINUE TO MOVE EASTWARD ACROSS THE REGION THIS
AFTERNOON ACCOMPANIED BY SCATTERED THUNDERSTORMS. A MUCH COOLER
AIRMASS WILL BE USHERED IN FOR THE END OF THE WEEK IN THE WAKE OF
THE BOUNDARY. ON THURSDAY THERE WILL BE A THREAT FOR SOME SHOWERS
ACROSS THE SOUTHERN ADIRONDACKS OTHERWISE DRY WEATHER IS EXPECTED.

THE SCHROON RIVER AT RIVERBANK WILL CONTINUE TO RECEDE.

LAKE CHAMPLAIN ALSO CONTINUES ABOVE ITS FLOOD ELEVATION. PLEASE
REFER TO STATEMENTS FROM OUR OFFICE IN BURLINGTON VT FOR DETAILS
ON LAKE CHAMPLAIN.

FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED
AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE
ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
MA...NONE.
VT...NONE.

&&

SYNOPSIS...IAA
NEAR TERM...IAA
SHORT TERM...IAA
LONG TERM...ELH
AVIATION...IAA
FIRE WEATHER...IAA
HYDROLOGY...IAA
Hazardous weather outlook, Jun 1, 10:15 AM EDT, 5 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
1015 AM EDT WED JUN 1 2011

NYZ032-033-042-021100-
NORTHERN HERKIMER-HAMILTON-NORTHERN WARREN-
1015 AM EDT WED JUN 1 2011

...SEVERE THUNDERSTORM WATCH 410 IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN ADIRONDACKS OF
EAST CENTRAL NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

SCATTERED THUNDERSTORMS ARE EXPECTED TODAY...SOME OF WHICH MAY BE
SEVERE. THE THUNDERSTORMS WILL MOVE ACROSS OUR REGION FROM WEST
SOUTHWEST TO EAST NORTHEAST AT 40 TO 50 MPH AHEAD OF A COLD FRONT
WHICH IS EXPECTED TO SWEEP ACROSS OUR REGION FROM LATE MORNING
THROUGH EARLY AFTERNOON. THE GREATEST THREAT FROM THESE
THUNDERSTORMS WOULD BE DAMAGING WINDS AND LARGE HAIL. IN
ADDITION...TRAINING OF THUNDERSTORMS IS POSSIBLE WHICH MAY RESULT
IN SOME HEAVY DOWNPOURS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

SCATTERED FROST IS POSSIBLE THURSDAY NIGHT AND FRIDAY NIGHT AS
TEMPERATURES ARE EXPECTED TO DROP INTO THE MID 30S...IF THE THREAT
OF FROST BECOMES MORE CERTAIN FROST ADVISORIES WILL BE ISSUED.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS REQUESTED FOR THE FOLLOWING
COUNTIES...IN EAST CENTRAL NEW YORK...HERKIMER...HAMILTON AND
WARREN.

CTZ001-013-MAZ001-025-NYZ038>041-043-047>054-058>061-063>066-082>084-
VTZ013>015-021100-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-SOUTHERN HERKIMER-SOUTHERN FULTON-MONTGOMERY-
NORTHERN SARATOGA-NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY-
WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE-
WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER-
WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN-
SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM-
1015 AM EDT WED JUN 1 2011

...SEVERE THUNDERSTORM WATCH 410 IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN
CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK
EXCLUDING THE SOUTHERN ADIRONDACKS...AND SOUTHERN VERMONT.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

SCATTERED THUNDERSTORMS ARE EXPECTED TODAY...SOME OF WHICH MAY BE
SEVERE. THE THUNDERSTORMS WILL MOVE ACROSS OUR REGION FROM WEST
SOUTHWEST TO EAST NORTHEAST AT 40 TO 50 MPH AHEAD OF A COLD FRONT
WHICH IS EXPECTED TO SWEEP ACROSS OUR REGION FROM LATE MORNING
THROUGH LATE AFTERNOON. THE GREATEST THREAT FROM THESE
THUNDERSTORMS WOULD BE DAMAGING WINDS AND LARGE HAIL. IN
ADDITION...TRAINING OF THUNDERSTORMS IS POSSIBLE WHICH MAY RESULT
IN SOME HEAVY DOWNPOURS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS REQUESTED FOR THE FOLLOWING
COUNTIES...IN NORTHWEST CONNECTICUT LITCHFIELD...IN WESTERN
MASSACHUSETTS BERKSHIRES...IN SOUTHERN VERMONT BENNINGTON AND
WINDHAM...IN EAST CENTRAL NEW YORK...ALBANY...COLUMBIA...
DUTCHESS...FULTON...GREENE...MONTGOMERY...RENSSELAER...
SARATOGA...SCHENECTADY...SCHOHARIE...ULSTER...WARREN...AND
WASHINGTON.

In the hours before

Local storm report, Jun 1, 3:13 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
313 PM EDT WED JUN 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0307 PM     HAIL             SHAFTSBURY              43.00N 73.19W
06/01/2011  M2.75 INCH       BENNINGTON         VT   TRAINED SPOTTER

&&

TWASULA
Local storm report, Jun 1, 3:15 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
315 PM EDT WED JUN 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     HAIL             PITTSFIELD              42.45N 73.26W
06/01/2011  E0.88 INCH       BERKSHIRE          MA   PUBLIC

&&

TWASULA
Local storm report, Jun 1, 3:32 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
332 PM EDT WED JUN 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     HAIL             PITTSFIELD              42.45N 73.26W
06/01/2011  M1.00 INCH       BERKSHIRE          MA   PUBLIC

&&

TWASULA
Local storm report, Jun 1, 3:36 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
336 PM EDT WED JUN 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     HAIL             DALTON                  42.47N 73.16W
06/01/2011  M0.75 INCH       BERKSHIRE          MA   TRAINED SPOTTER

            FORMER AIR FORCE OBSERVER.

&&

TWASULA
Local storm report, Jun 1, 3:38 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
338 PM EDT WED JUN 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     HAIL             ADAMS                   42.63N 73.12W
06/01/2011  E2.00 INCH       BERKSHIRE          MA   PUBLIC

&&

TWASULA
Local storm report, Jun 1, 3:46 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
346 PM EDT WED JUN 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0307 PM     TSTM WND DMG     SUNDERLAND              43.12N 73.11W
06/01/2011                   BENNINGTON         VT   TRAINED SPOTTER

            2 TREES DOWN

&&

TWASULA

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 2:28 PM EDTSevere Thunderstorm WarningALYBerkshire62 min
Jun 1, 3:30 PM EDTSevere Thunderstorm WarningALYBerkshire30 min
Jun 1, 3:41 PM EDTSevere Thunderstorm WarningALYBerkshire42 min
Jun 1, 5:39 PM EDTSevere Thunderstorm WarningALYBerkshire66 min
Jun 1, 7:13 PM EDTSevere Thunderstorm WarningALYBerkshire62 min

Nearby

Flash Flood Warnings in Massachusetts, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.